# SDR COMA9660080

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 7179015
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 3,290 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE MESSAGE ON EICAS.  WHEN GEAR SELECTED DOWN, THE NLG REMAINED UP.  NLG DOWNLOCKED AFTER 2 MINUTES.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE LANDING GEAR SELECTOR FOR TROUBLESHOOTING.  PART TOTAL CYCLES, 2,838.
